New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bethr
New Member


Date Joined Dec 2014
Total Posts : 8
   Posted 12/27/2015 5:43 PM (GMT -6)   
Does anybody else get heart palpitations? I'm wondering if Copaxone can cause intermittent heart palpitations, throughout the week. I also get intermittent bouts of upset stomachs. Can Copaxone cause that, too?

eat2bwell
Veteran Member


Date Joined Sep 2014
Total Posts : 534
   Posted 12/28/2015 9:35 AM (GMT -6)   
Here is what others have seen when using Copaxone. If the heart palpitations occurred after you started the medication it is most likely a side effect of the drug.

http://www.askapatient.com/viewrating.asp?drug=20622&name=COPAXONE
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 1:47 PM (GMT -6)
There are a total of 2,974,556 posts in 326,190 threads.
View Active Threads


Who's Online
This forum has 161288 registered members. Please welcome our newest member, Annkat.
382 Guest(s), 8 Registered Member(s) are currently online.  Details
mysweetpanda, Gretchen1, readingmom, Acheybody, Zen Hen, Livingforhope, Geekything, Lanie G